| Model Number |
TRM-275 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture and "patient's concern with product." device remains implanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: the device was broken shell and missing shell.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identify broken sharp.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp edge broken in the side posterior assessed as unidentified (tear) opening.Missing shell assessed as inconclusive.
Event or Problem Description
Device has been explanted.